Pradthana Jaipong

1.) Jaipong P., Promduang W., Chaichana K., Suborbital graphs of the congruence subgroup Γ(N), Beitrage zur Algebra und Geometrie, 60, (2019),181-192.

2.) Chaichana K., Jaipong P., Infinite Paths of Minimal Length on Suborbital Graphs for Some Fuchsian Groups, International Journal of Mathematics and Mathematical Sciences, 2019, (2019),7652729.

3.) Jaipong P., Tapanyo W., Generalized classes of suborbital graphs for the congruence subgroups of the modular group, Algebra and Discrete Mathematics, 27, (2019),20-36.

4.) Tapanyo W., Jaipong P., Maximal buttonings of non-tree graphs, Thai Journal of Mathematics, 15, (2017),733-745.

5.) Tapanyo W., Jaipong P., Chromatic Numbers of Suborbital Graphs for the Modular Group and the Extended Modular Group, Journal of Mathematics, 2017, (2017),7458318.

6.) Jaipong P., Totally geodesic surfaces and quadratic forms, Journal of Knot Theory and its Ramifications, 22, (2013),1350072.

7.) Jaipong P., Totally geodesic surfaces with arbitrarily many compressions, Algebraic and Geometric Topology, 11, (2011),643-654.